Alert archive / Oklahoma / Flash Flood Watches in 2017

Flash Flood Watch 4, NWS Tulsa, OK

May 11, 20174 counties in Arkansas; 12 counties in Oklahoma

NWS Tulsa, OK issued this flash flood watch at May 11, 2017, 10:53 AM CDT for 4 counties in Arkansas; 12 counties in Oklahoma. It took effect at May 11, 2017, 1:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 11, 2017, 10:53 AM CDT (15:53 UTC)
In effect from
May 11, 2017, 1:00 PM CDT
Expired
May 11, 2017, 10:00 PM CDT
In force
9 hr
Issued by
NWS Tulsa, OK
Flood severity
None

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 49 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1011 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

237 
WGUS64 KTSA 111553
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Tulsa OK
1053 AM CDT Thu May 11 2017

ARZ001-002-010-011-OKZ054>063-067>069-120000-
/O.NEW.KTSA.FF.A.0004.170511T1800Z-170512T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Wagoner-Cherokee-
Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Wagoner, Tahlequah, and Stilwell
1053 AM CDT Thu May 11 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING...

The National Weather Service in Tulsa has issued a

* Flash Flood Watch for portions of northwest Arkansas and 
  Oklahoma...including the following counties...in northwest 
  Arkansas...Benton...Carroll...Madison and Washington AR. in 
  Oklahoma...Adair...Cherokee...Craig...Delaware...Mayes... 
  Nowata...Osage...Ottawa...Pawnee...Rogers...Tulsa...Wagoner 
  and Washington OK. 

* Until 10 PM CDT this evening

* Strong to severe thunderstorms will rapidly develop this
  afternoon across much of eastern Oklahoma and northwest
  Arkansas. Locally heavy rain will be likely in the stronger
  storms through early to mid evening. 1 to 3 inches of rain is
  expected with locally 4 inches possible. With the recent 
  rainfall over portions of northeast Oklahoma and northwest 
  Arkansas, soil conditions remain moist. Any additional rainfall 
  will likely lead to excessive runoff.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area.

If you are in the watch area, keep informed, and be ready for
quick action if flash flooding is observed or if a warning is
issued. It only takes two feet of rushing water to carry away 
most sport utility vehicles and pickups.

&&

$$
2 follow-up statements
583 
WGUS64 KTSA 112046
FFATSA

Flood Watch
National Weather Service Tulsa OK
346 PM CDT Thu May 11 2017

ARZ001-002-010-011-OKZ054>063-067>069-120300-
/O.CON.KTSA.FF.A.0004.000000T0000Z-170512T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Wagoner-Cherokee-
Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Wagoner, Tahlequah, and Stilwell
346 PM CDT Thu May 11 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

The Flash Flood Watch continues for

* Portions of northwest Arkansas and Oklahoma...including the 
  following counties...in northwest Arkansas...Benton... 
  Carroll...Madison and Washington AR. in Oklahoma...Adair... 
  Cherokee...Craig...Delaware...Mayes...Nowata...Osage... 
  Ottawa...Pawnee...Rogers...Tulsa...Wagoner and Washington OK. 

* Until 10 PM CDT this evening

* Strong to severe thunderstorms will continue this afternoon and
  evening across much of eastern Oklahoma and northwest Arkansas.
  Locally heavy rain will be likely in the stronger storms through
  early to mid evening. 1 to 2 inches of rain is expected with
  locally 4 inches possible. With the recent rainfall over
  portions of northeast Oklahoma and northwest Arkansas, soil
  conditions remain moist. Any additional rainfall will likely
  lead to excessive runoff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area.

If you are in the watch area, keep informed, and be ready for
quick action if flash flooding is observed or if a warning is
issued. It only takes two feet of rushing water to carry away
most sport utility vehicles and pickups.

&&

$$
817 
WGUS64 KTSA 120156
FFATSA

Flood Watch
National Weather Service Tulsa OK
856 PM CDT Thu May 11 2017

OKZ054>063-067>069-120300-
/O.CAN.KTSA.FF.A.0004.000000T0000Z-170512T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Wagoner-Cherokee-Adair-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Wagoner, 
Tahlequah, and Stilwell
856 PM CDT Thu May 11 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of east central Oklahoma and
northeast Oklahoma has been cancelled.

Thunderstorms were exiting the are and the threat for heavy rain
has ended.

$$

ARZ001-002-010-011-120300-
/O.CON.KTSA.FF.A.0004.000000T0000Z-170512T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, and Huntsville
856 PM CDT Thu May 11 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

The Flash Flood Watch continues for

* A portion of northwest Arkansas...including the following 
  counties...Benton...Carroll...Madison and Washington AR. 

* Until 10 PM CDT this evening

* Thunderstorms were slowly weakening as they moved into 
  northwest Arkansas and the flash flood threat was diminishing.
  This watch will likely be allowed to expire on time at 10 PM
  unless storms increase.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area.


&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at May 11, 6:25 AM CDT, 4 hours 28 minutes earlier.

Area forecast discussion, May 11, 6:25 AM CDT, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
625 AM CDT Thu May 11 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR to MVFR cigs to lower to MVFR during the TAF period at all sites as
TSRA coverage increase as a cold front and upper system approach. Some
uncertainty concerning coverage and duration of
convection...therefore will be addressed with a series of tempo
groups at all sites. RA/TSRA to diminish in areal coverage
overnight as the upper system moves through. MVFR cigs to prevail
at all sites for the last portion of the TAF period.

&&

.PREV DISCUSSION... /Issued 353 AM CDT Thu May 11 2017/

DISCUSSION...
Widespread showers and thunderstorms are expected to develop
across the forecast area today through this evening. Exactly how
we get to that point is muddled. Early morning convection was more
extensive than numerical models realize and a noticeable
overturning of low level moisture has occurred across NE OK and
far NW AR. To what extent this impacts later day storms is unclear
as the currently untampered warm sector across SE OK may be
impacted by early morning convection currently streaming
northeastward across N Texas. Ultimately by early afternoon
sufficient instability and deep layer shear is expected to reside
across much of the forecast area with storms becoming most
numerous ahead of the upper low and along the advancing cold
front. Large hail, possibly damaging size, is the most likely
hazard with the initial storms with an increasing potential for
locally damaging winds as the storms become more numerous and the
cold front continues southeastward. Further south the dryline may
become active by afternoon and would also provide a focus for
severe storm development. Low level wind fields continue to be
shown as meager and any tornadic potential would likely be more of
a localized accident as opposed to a focused favored zone.

Convection will continue into the overnight hours but the
strongest storms will likely be east of the forecast area by late
evening. Lingering showers persist into Friday along with cooler
temps. Saturday looks like a winner with a quick warming trend
underway by Sunday and above normal temps for much of next week.
The pattern continues to look rather unsettled especially for the
latter half of next week.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION...23
Hazardous weather outlook, May 11, 5:09 AM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
509 AM CDT Thu May 11 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
509 AM CDT Thu May 11 2017

...SEVERE STORM POTENTIAL TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Limited risk this morning...higher severe chances this afternoon

	AREA AT GREATEST RISK...Northeast Oklahoma...and far Southeast Oklahoma.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...This Afternoon.

DISCUSSION...
Thunderstorms that moved through northeast Oklahoma and northwest
Arkansas last night have pushed well east of the area. Focus will
now turn towards additional development across south central
Oklahoma...as well as storms to the north and west along an
approaching cold front.

Activity currently across south central Oklahoma likely will push
into portions of southeast Oklahoma later this morning. While
instability across this area was not hampered from overnight
convection...severe potential with these storms is expected to
remain limited during the morning hours.

By early afternoon...cold air aloft associated with the upper low
will aid in destabilizing the atmosphere across northeast Oklahoma
ahead of the approaching cold front. Scattered storms that can
develop ahead of the front will carry a large hail threat to the
size of tennis balls...especially across northeast Oklahoma during
the early afternoon. As the front progresses further east and
southeast...the severe threat will transition towards damaging
straightline winds as storms organize into a line along the front.

Across far southeast Oklahoma later in the afternoon...it is
possible that instability will be maximized should that area
remain convection free up to that point. Wind gusts to 70 mph
will be possible with severe bow segments should that environment
remain most favorable ahead of the front.

Additionally...soils remain saturated across much of northeast
Oklahoma from recent rainfall. While areal flooding and mainstem
river flooding have subsided...additional rainfall across
northeast Oklahoma may result in a quick uptick in rises for area
rivers...and also may create additional flooding issues given the
saturated conditions in place.

The risk for severe weather will diminish during the evening as
the front moves further away from the area. Thunderstorms will
likely continue the overnight period...especially across
northeast Oklahoma and northwest Arkansas as the upper low clears
the area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY Through MONDAY...No Hazards.
TUESDAY and WEDNESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Cooler and settled conditions will settle across the area from west to
east on Friday. Warmer temperatures are expected through the
weekend and will continue into at least the first part of next
week. Thunderstorm chances will be on the increase once again in
the Tuesday and Wednesday as an upper system to the northwest
begins to impact the region.

weather.gov/tulsa Contains additional information.

In the hours before

Local storm report, May 11, 8:07 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 AM CDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND DMG     1 NW WAGONER            35.97N 95.38W
05/10/2017                   WAGONER            OK   TRAINED SPOTTER

            TREE LIMBS BROKEN. LARGE TREE UPROOTED. TIME ESTIMATED
            VIA RADAR.

&&

KAH
Special weather statement, May 11, 8:19 AM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
819 AM CDT THU MAY 11 2017

OKZ057-062-063-111345-
Craig OK-Delaware OK-Mayes OK-
819 AM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAIG...NORTHWESTERN
DELAWARE AND NORTHEASTERN MAYES COUNTIES UNTIL 845 AM CDT...

At 819 AM CDT, a strong thunderstorm was located over Ketchum, moving
east at 45 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Grove...                          Langley...
Bernice...                        Ketchum...
Disney...                         Pensacola...
Cleora...                         Honey Creek State Park...
Cherokee State Park...            Bernice State Park...
Zena...

LAT...LON 3651 9468 3644 9512 3658 9517 3667 9478
      3667 9473
TIME...MOT...LOC 1319Z 256DEG 38KT 3652 9506
Local storm report, May 11, 9:11 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
911 AM CDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HAIL             2 NW GROVE              36.61N 94.79W
05/11/2017  E1.00 INCH       DELAWARE           OK   PUBLIC

            MOSTLY PEA TO DIME COVERING THE GROUND

&&

RBD
Special weather statement, May 11, 9:34 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
934 AM CDT THU MAY 11 2017

ARZ001-111500-
Benton AR-
934 AM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON COUNTY UNTIL
1000 AM CDT...

At 933 AM CDT, a strong thunderstorm was located 4 miles east of
Decatur, moving northeast at 25 mph.

Dime size hail will be possible with this storm.

Locations in or near the path include...
Bentonville...                    Bella Vista...
Decatur...                        Highfill...
Hiwasse...                        Miller...
Centerton...                      Vaughn...

This includes Interstate 49 between mile markers 88 and 93.

LAT...LON 3624 9438 3638 9451 3649 9426 3640 9415
TIME...MOT...LOC 1433Z 234DEG 21KT 3636 9438
Special weather statement, May 11, 9:58 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
958 AM CDT THU MAY 11 2017

ARZ001-002-111545-
Carroll AR-Benton AR-
958 AM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON AND
NORTHWESTERN CARROLL COUNTIES UNTIL 1045 AM CDT...

At 958 AM CDT, a strong thunderstorm was located near Rogers, moving
northeast at 25 mph.

Dime size hail will be possible with this storm.

Locations in or near the path include...
Rogers...                         Bentonville...
Eureka Springs...                 Lowell...
Pea Ridge...                      Garfield...
Gateway...                        Avoca...
Hill Top...                       Beaver Lake...
Walnut Hill...                    Larue...
Bland...                          Busch...

This includes Interstate 49 near mile marker 84, and between mile
markers 86 and 92.

LAT...LON 3634 9369 3628 9415 3641 9425 3650 9412
      3650 9381
TIME...MOT...LOC 1458Z 243DEG 23KT 3636 9411
Local storm report, May 11, 10:38 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1038 AM CDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     OILTON                  36.08N 96.58W
05/10/2017                   CREEK              OK   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

1005 PM     TSTM WND DMG     TERLTON                 36.19N 96.49W
05/10/2017                   PAWNEE             OK   EMERGENCY MNGR

            LIMBS DOWN.

1035 PM     TSTM WND DMG     2 E SAPULPA             36.00N 96.08W
05/10/2017                   CREEK              OK   NWS EMPLOYEE

            4-6 INCH DIAMETER LIMBS DOWN ON HICKORY HILL ROAD.

1045 PM     TSTM WND DMG     OWASSO                  36.27N 95.85W
05/10/2017                   TULSA              OK   NWS EMPLOYEE

            LARGE TREE LIMBS DOWN.

1205 AM     TSTM WND DMG     JAY                     36.42N 94.80W
05/11/2017                   DELAWARE           OK   EMERGENCY MNGR

            TREES DOWN.

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 12:13 AM CDTSpecial Weather StatementTSABenton47 min
May 11, 12:20 AM CDTSevere Thunderstorm WarningTSABenton55 min
May 11, 12:32 AM CDTSpecial Weather StatementTSAWashington43 min
May 11, 12:42 AM CDTSevere Thunderstorm WarningTSABenton, Washington48 min
May 11, 1:17 AM CDTSpecial Weather StatementTSACarroll, Madison43 min
May 11, 9:34 AM CDTSpecial Weather StatementTSABenton26 min
May 11, 9:58 AM CDTSpecial Weather StatementTSABenton47 min
May 11, 10:00 AM CDTSevere Thunderstorm WarningTSABenton, Carroll30 min
May 11, 10:29 AM CDTSevere Thunderstorm WarningTSACarroll31 min
May 11, 2:28 PM CDTSevere Thunderstorm WarningTSASebastian32 min
May 11, 3:00 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian30 min
May 11, 3:29 PM CDTSevere Thunderstorm WarningTSAFranklin17 min
May 10, 9:31 PM CDTSpecial Weather StatementTSACreek, Pawnee44 min
May 10, 9:41 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee34 min
May 10, 10:07 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa38 min
May 10, 10:33 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington42 min
May 10, 10:43 PM CDTSpecial Weather StatementTSATulsa, Wagoner47 min
May 10, 11:06 PM CDTSpecial Weather StatementTSAMayes, Nowata, Rogers, Washington39 min
May 10, 11:11 PM CDTSpecial Weather StatementTSAWagoner34 min
May 10, 11:15 PM CDTSpecial Weather StatementTSACraig30 min
May 10, 11:36 PM CDTSpecial Weather StatementTSACraig, Ottawa39 min
May 10, 11:38 PM CDTSpecial Weather StatementTSADelaware, Mayes52 min
May 10, 11:55 PM CDTSevere Thunderstorm WarningTSADelaware35 min
May 10, 11:59 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa46 min
May 11, 6:28 AM CDTSpecial Weather StatementTSATulsa32 min
May 11, 6:50 AM CDTSpecial Weather StatementTSATulsa25 min
May 11, 7:18 AM CDTSpecial Weather StatementTSAWashington27 min
May 11, 7:33 AM CDTSpecial Weather StatementTSARogers27 min
May 11, 7:42 AM CDTSpecial Weather StatementTSAWashington33 min
May 11, 7:53 AM CDTSpecial Weather StatementTSAMayes37 min
May 11, 8:19 AM CDTSpecial Weather StatementTSADelaware26 min
May 11, 8:27 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa48 min
May 11, 1:02 PM CDTSpecial Weather StatementTSAMuskogee28 min
May 11, 1:10 PM CDTSpecial Weather StatementTSAOkfuskee35 min
May 11, 1:17 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee28 min
May 11, 1:34 PM CDTSpecial Weather StatementTSATulsa26 min
May 11, 1:43 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Rogers, Tulsa, Wagoner47 min
May 11, 1:52 PM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more113 min
May 11, 1:53 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa52 min
May 11, 2:02 PM CDTTornado WarningTSARogers28 min
May 11, 2:11 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
May 11, 2:19 PM CDTSpecial Weather StatementTSACraig26 min
May 11, 2:24 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa36 min
May 11, 2:28 PM CDTRiver Flood WarningTSAOttawa3 days
May 11, 2:29 PM CDTTornado WarningTSARogers15 min
May 11, 2:31 PM CDTSpecial Weather StatementTSALatimer29 min
May 11, 2:33 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more57 min
May 11, 2:41 PM CDTSevere Thunderstorm WarningTSACraig, Nowata34 min
May 11, 2:52 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa38 min
May 11, 2:57 PM CDTSevere Thunderstorm WarningTSAOsage, Washington13 min
May 11, 2:58 PM CDTSpecial Weather StatementTSALeFlore32 min
May 11, 3:17 PM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa, Rogers4 hr
May 11, 3:20 PM CDTSpecial Weather StatementTSALeFlore25 min
May 11, 3:22 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
May 11, 3:38 PM CDTSevere Thunderstorm WarningTSAOsage52 min
May 11, 3:50 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee40 min
May 11, 4:16 PM CDTSevere Thunderstorm WarningTSAOsage44 min
May 11, 4:22 PM CDTSevere Thunderstorm WarningTSAOsage23 min
May 11, 4:25 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
May 11, 4:25 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa50 min
May 11, 4:31 PM CDTTornado WarningTSAOsage29 min
May 11, 4:33 PM CDTTornado WarningTSAOsage27 min
May 11, 4:46 PM CDTTornado WarningTSAOsage, Washington29 min
May 11, 4:52 PM CDTSevere Thunderstorm WarningTSAOsage, Washington38 min
May 11, 5:05 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Okmulgee, Osage, Rogers, Tulsa and 2 more40 min
May 11, 5:06 PM CDTTornado WarningTSANowata, Rogers, Washington24 min
May 11, 5:24 PM CDTTornado WarningTSANowata, Rogers, Washington18 min
May 11, 5:42 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers, Tulsa48 min
May 11, 5:52 PM CDTTornado WarningTSARogers23 min
May 11, 6:04 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner41 min
May 11, 6:10 PM CDTTornado WarningTSAMayes, Rogers16 min
May 11, 6:24 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner51 min
May 11, 6:30 PM CDTSpecial Weather StatementTSAMayes45 min
May 11, 6:32 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes28 min
May 11, 6:53 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa52 min
May 11, 6:55 PM CDTSpecial Weather StatementTSAMuskogee35 min

Nearby

Flash Flood Watches in Oklahoma, 2017Flash Flood Watches in Arkansas, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.